# SDR DALA2019060543403

- Difficulty date: May 27, 2019
- Submitted: June 5, 2019
- Operation: Air carrier
- Aircraft: N727TW
- Make and model: Boeing 757231
- Aircraft serial: 30340
- Aircraft time: 67,177 hours, 16,854 cycles
- System (JASC): 5270 · Door Warning System
- Part: Not Reported
- Condition: Malfunctioned
- Location: R4 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AT DEPARTURE 4R DOOR INDICATION MSG ON UPPER EICAS.   REMOVED AND REPLACED S10225 PER B757 WDM 25-66. OPS CK NORMAL.
